# SDR CALA2014011590151

- Difficulty date: January 14, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 51,670 hours, 20,789 cycles
- Engine: Iae V2522A5
- Engine time: 3,200 hours, 24,750 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 2 EIU FAULT.  PAGE WRITER FAULTING START SWITCH SELECTOR.  CYCLED SWITCH MESSAGE CLEARED, STARTED ENG NO FAULTS NOTED.
